# SDR SWAA2017022712139

- Difficulty date: February 1, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS 790 TO 847.   R & R THE WEB IAW SRM.
